# SDR DL72S011087

- Difficulty date: June 29, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,760 hours, 46,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182175
- Condition: Cracked
- Location: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE INSPECTIONS REQUIRED BY AD 99-04-22, TWO CRACKS WERE FOUND IN THE STR 4L LAP JOINT     BETWEEN FS 380 AND 400.  THE CRACKS WERE CUT OUT AND        REPAIRED PER B727 SRM 53-30-3, FIGURE 5.  THE CRACKS WERE   FOUND AT HMV.
